# SDR ALG2004F00064

- Difficulty date: September 8, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- Engine: Allsn 250C47B
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Condition: Odor
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING LFT WITH MMS DIRECT TO SM58 PASSENGER IN BACK RT SEAT FORWARD FACING COMPLAINED OF (STRONG FUEL ODOR) TO THE POINT OF ASKING FOR AIR SICK BAG.  DIVERTED AIRCRAFT FOR MAINTENANCE.  MAINTENANCE INSPECTED ENGINE COMPARTMENT AT 100 PERCENT, NO LEAKS NOTED, REMOVED HAT RACK BIN, FUEL VALVE ACCESS PANEL, ENGINE MOUNT ACCESS PANELS AND ROLL OVER PANELS, NO LEAKS NOTED.  REPLACED RT AFT PASSENGER SHOULDER HARNESS DUE TO A SLIGHT SMELL OF FUEL ODOR.  REINSTALLED SAME AS REMOVED PANELS AND RELEASED THE AIRCRAFT TO SERVICE.
